Invariant symmetric restrictions of a self-adjoint operator. II

Authors

  • M. Ye. Dudkin

Abstract

We give a criterion of invariance and symmetry of the restriction of an arbitrary unbounded self-adjoint operator in the space L 2(ℝn, dx) by using the introduced notion of support of an arbitrary vector and the notion of capacity of a subspace N ⊂ ℝn.

Published

25.06.1998

Issue

Section

Research articles

How to Cite

Dudkin, M. Ye. “Invariant Symmetric Restrictions of a Self-Adjoint Operator. II”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 6, June 1998, pp. 781–791, https://umj.imath.kiev.ua/index.php/umj/article/view/4888.